# SDR SIMA20190327002

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 34,162 hours, 29,343 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING WHILE BRAKING FROM 100 KIAS-80KIAS BRAKE SURGING AT ONE PER TIRE ROTATION.  SIMILAR TO ANTI-SKID ENGAUGING AND DISENGAUGING."TRANSFERRED TO NRWC 931-ORD-03974". C/A-PERFORMED BRAKE ASSEMBLY INSPECTION ON ALL MLG BRAKE ASSEMBLIES IAW AMM 32-49-03. NO DEFECTS NOTED. PERFORMED MAIN WHEEL ASSEMBLY INSPECTION ON ALL MLG WHEELS IAW AMM 32-49-02. NO DEFECTS NOTED. FIELD ANYLIZER CHECK PERFORMED IAW AMM 32-41-00. OPS CHECK GOOD. NO PREVIOUS PIREPS NOTED.
